# SDR C2XA02CL108

- Difficulty date: May 5, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3223 THE CREW REPORTED THE EXIT LIGHT SIGN ON THE RIGHT SIDE BULKHEAD WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REPLACED THE EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
